PDA

View Full Version : Yellowing of the eyes by meds?



Hunniebun
09-12-2010, 02:42 PM
This morning when I was looking in the mirror I noticed that the whites of my eyes are a bit yellow on the sides and on the bottom.
I started taking Zoloft August 27th and have just two days ago increased my dosage to 100mgs like I'm supposed to, to get its full affect. I have been sleeping pretty horribly since I first started taking this drug, but I just noticed today that my eyes had a little bit of yellow in them.
I also take 5-10mgs of Prednisone a day as well and 250mgs of Chloroquine every other day, plus 1000mgs of Calcium and 1000IU of Vitamin D.
I know Prednisone is toxic to us because its a steroid, but I was wondering if it could be affecting me and causing my eyes to turn yellow? Or maybe the zoloft or chloroquine? Or is it lack of sleep that can do this? My skin isn't yellow as far as I can see so I'm not too worried just yet, but I am curious as to what you guys think before I go racing back to my doctor. I know its important but I get tired of doing that, as I am already there very often.

Serenity81
09-12-2010, 04:23 PM
Even though you're worried about "bothering" your doc (and trust me, I totally get it, I feel the same way, too sometimes).... yellowing of the eyes is nothing to mess around about... it could indicate a problem with your liver. I would definitely get it checked out, at least have them draw some labs to make sure everything's ok and get the doc's opinion.

Hunniebun
09-12-2010, 04:58 PM
Yeah, its just a little bit of yellow so I don't know, but I have green straight water diarrhea now as well so I will probably be going in. Argh...

Serenity81
09-13-2010, 02:07 PM
How long as the diarrhea been going on? I hope you feel better soon... take care of yourself.

Hunniebun
09-14-2010, 04:00 PM
It seems to have died down a bit now, goes back and forth. I am going to my doctor soon for an injection for something else so we'll discuss this at the same time. I'm feeling a little better, and my eyes are back to normal so I'm still thinking maybe it's from lack of sleep and a side affect from my pills but again, I'll ask him to find out.
Thanks

Serenity81
09-17-2010, 07:24 AM
Good good, I'm glad he's looking into it for you. Yay for feeling even a little better!! =)